# SDR UPS00233213

- Difficulty date: June 9, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192497
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI,  NR 3 FLAP TRACK AFT FLANGE UPPER SURFACE & HOLES CORRODED INSIDE BORES  & LWR SURFACES.     MACHINED AREA TO REMOVE CORROSION. REPAIR CARRIED OUT IAW SMRO EO.200 022-004.UPS FILE NO727-57-2165.
